# SDR SWIA202052904

- Difficulty date: September 26, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 42,357 hours, 31,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CORROSION ON FRAME SECTOR AT FS 319.00.  DETERMINED TO BE A "MAJOR REPAIR" FORM M-337 REQUIRED.  FILED CLOSED (10/3/2020).  NEW FRAME SECTOR INSTALLED AT FS 319.00, IN REFERENCE TO CRJ SRM AND SOLID RIVETS INSTALLED ALSO HI LOC'S INSTALLED AND TASK CARD.
